A warning sign that you are consuming too much Vitamin D to have the effect “toxic”!

0
1


Ensuring that our vitamin D levels increase during these difficult months in light of the COVID-19 pandemic is a wise choice.

Vitamin D is especially essential during the cold, dark winter months. But, as with most things, eating too much of anything can actually be more harmful to your health.

According to the Mayo Clinic, frequent urination is one of the main consequences of vitamin D “toxicity”.

Vitamin D is known to be fat-soluble, which means that it cannot be excreted through urination. If you take too much, this can cause the blood to retain calcium, leading to a condition known as hypercalcemia, and this can lead to frequent urination.

And Dr. Michael Mosley, on Good Morning recently, said, “I am taking 25 micrograms which is equivalent to 1000 IU, so I would say that taking 3000 is not necessary and it is not a good idea. This will probably produce troublesome urine, because a lot of vitamins. The excess is just excreted. “

read more

Detect unexpected symptoms of vitamin D deficiency

The body regulates the amount of vitamin D produced by exposure to the sun, and even fortified foods do not contain large amounts of vitamin D, so a person suffers from vitamin toxicity by taking a lot of supplements.

The main consequence of vitamin D toxicity is an accumulation of calcium in the blood (hypercalcemia), which can cause nausea, vomiting, weakness and frequent urination.

Vitamin D toxicity may progress to bone pain and kidney problems, such as calcium stone formation.

Vitamin D poisoning occurs when blood levels rise above 150 ng / ml.

This is due to the vitamin being stored in body fat, and being released into the bloodstream slowly, and the toxic effects may last for several months after stopping the supplement.

Importantly, toxicity is not common and occurs almost exclusively in people who take long-term high-dose dietary supplements, without monitoring their blood levels.

Treatment includes stopping vitamin D intake and restricting dietary calcium.

Your health care professional may also prescribe intravenous fluids and medications.

It has been shown that taking 60,000 international units (IU) per day of vitamin D for several months causes toxicity. Blood levels should be monitored while someone is taking high doses of vitamin D.

Source: Express





Source link
https://arabic.rt.com/health/1199447-%D8%B9%D9%84%D8%A7%D9%85%D8%A9-%D8%AA%D8%AD%D8%B0%D9%8A%D8%B1%D9%8A%D8%A9-%D8%AA%D8%AF%D9%84-%D8%B9%D9%84%D9%89-%D8%AA%D9%86%D8%A7%D9%88%D9%84-%D8%A7%D9%84%D9%83%D8%AB%D9%8A%D8%B1-%D9%85%D9%86-%D9%81%D9%8A%D8%AA%D8%A7%D9%85%D9%8A%D9%86-%D8%AF-%D9%84%D9%8A%D8%B5%D8%A8%D8%AD-%D8%A7%D9%84%D8%A3%D8%AB%D8%B1-%D8%B3%D9%85%D9%8A%D8%A7/

LEAVE A REPLY

Please enter your comment!
Please enter your name here